# SDR SIMA20120701013

- Difficulty date: July 1, 2012
- Submitted: August 2, 2012
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 30,327 hours, 27,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE LEFT HAT BEAM OUTBOARD BRACKET CRACKED BETWEEN FRAMES 47-48.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE  BRACKET IAW SRM 53-23-02. AIRCRAFT RETURNED TO SERVICE.
